Asian Journal of Mathematics

Volume 13 (2009)

Number 4

Flats in Riemannian Submersions from Lie Groups

Pages: 459 – 464

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n4.a2

Author

Kristopher Tapp

Abstract

We prove that any base space of a Riemannian submersion from a compact Lie group (with bi-invariant metric) must have a basic property previously known for normal biquotients; namely, any zero-curvature plane exponentiates to a flat.

Keywords

Lie group; Riemannian submersion

Full Text (PDF format)